# SDR A6WA2017103045385

- Difficulty date: October 17, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 32,037 hours, 31,014 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130531
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FIXED LOWER LEADING EDGE CHAFED.     REPLACED LOWER LEADING EDGE IAW SRM 51-42-06, AND 51-42-21.
